# SDR SWAA2022040734760

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 195CR
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195CR IS CRACKED AT EDGE. MARKED. / REPAIRED WING-TO-BODY FAIRING 195CR AS MARKED IN AFT CORNER AT RADIUS IAW SRM 737-800 51-70-04-2R-6 REV 69; SRM 737-800 51-70-04-2R-0 GENERAL PER 737-800 SRM 53-40-70-2R-1 TABLE 201 REV 69.
